An explicit iteration for asymptotic centers of orbits of nonexpansive mappings in Banach spaces

Norimichi Hirano, Kazuo Kido, Wataru Takahashi

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)40-47
Number of pages8
JournalJournal of Approximation Theory
Issue number1
Publication statusPublished - 1989 Apr
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • General Mathematics
  • Applied Mathematics

Cite this